# SDR ASOA05292

- Difficulty date: April 2, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT INBOARD FS 280 CLIP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE RIGHT INBOARD FS 280 CLIP.  (M)
